# SDR HNAA2014031400088

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 68,166 hours, 77,278 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM DURING TAKEOFF ROLL,  CYCLED CIRCUIT BREAKER Q4 NO FIX.  GROUND RAN ACFT AND PERFORMED OPS CHECK OF AUTO FEATHER SYS IAW MANUAL. SYS OPERATES NORMAL AT THIS TIME.
